# SDR ASAA2020012171890

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 49,617 hours, 14,697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION WAS RESET.  GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMP CONTROLLER BITE IAW FIM 21-61 TASK 801,  FOUND FAULT HISTORY FOR RAM AIR ACT. FAULT CLEARS AFTER RESET. NO OTHER DEFECTS NOTED.
